Lightlike hypersurfaces of an (ε)-para Sasakian manifold with a semi-symmetric non-metric connection

Articles > Article · 2018

Authors: Feyza Esra ERDOĞAN, Selcen Perktaş

Filomat, International, 2018, vol 32, pp 5767-5786

DOI: 10.2298/fil1816767e

Summary

In the present paper, we study a lightlike hypersurface, when the ambient manifold is an (?)-para Sasakian manifold endowed with a semi-symmetric non-metric connection. We obtain a condition for such a lightlike hypersurface to be totally geodesic. We define invariant and screen semi-invariant lightlike hypersurfaces of (?)-para Sasakian manifolds with a semi-symmetric non-metric connection. Also, we obtain integrability conditions for the distributions D ? ??? and D' ? ??? of a screen semi-invariant lightlike hypersurface of an (?)-para Sasakian manifolds with a semi-symmetric non-metric connection.

View details